# SDR SWAA097587

- Difficulty date: December 2, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 42,065 hours, 24,713 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 144A2600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MLG MAIN WHEEL WELL FWD BULKHEAD WEB CRACKED AT BS 663.75, LBL 43.  REPAIRED WEB PER EA.
